I'm on the 4th week of the medication now. I still feel zoned out and have still had panic attacks. I'm worried as I start a new job in 2 weeks. Is this normal? I'm also really low in my mood just don't know what to do anymore and I'm scared
Hi, Lffi! Have you discussed this with your doctor? It can take 6 ~ 8 weeks to reach full therapeutic levels of antidepressant/anxiolytic medications and you are still taking the initial loading dose. If you let your doctor know you're still having these symptoms a dosage adjustment may be in order.
Best regards and I hope you're feeling better soon. Wildcat
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Posted 4 Mar 2012 • 2 answers
Posted 5 Jun 2013 • 4 answers
Citalopram - Ive been taking citalophram for 1 week and keep getting heart palpitations, I feel like
Posted 16 Sep 2014 • 2 answers
Citalopram - Hi. I've been taking celexa 10mg for almost two weeks for anxiety and panic attacks. At
Posted 23 Mar 2015 • 6 answers